# SDR ON929ML112602

- Difficulty date: November 26, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N929ML
- Make and model: Amd FALCON50MYST
- Aircraft serial: 92
- Engine: Garrtt TFE73131C
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733513
- Part serial: 80112556
- Condition: Failed
- Location: Cockpit
- Part time: 9,549 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCHES NOSE DOWN WHEN ENGAGED IN CRUISE FLT.  REMOVED NR 1 VERTICAL GYRO AND INSTALLED OVERHAULED UNIT.  OPS CHECK GOOD.
